# SDR UIEA2024111401089

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 59,856 hours, 11,219 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR TILT EICAS MESSAGE ON TAKEOFF. LEFT BODY GEAR.( FOUND HYDRAULIC LINE DAMAGED IN LH WHEEL WELL BODY FROM BODY GEAR TILT ACTUATOR HYD FUSE. RMVD FLEX LINE AND INSTALLED RIGID LINE AMM 20-11-05. OPS AND LEAK CHECK GOOD PER AMM 29-00-00. GEAR TILT MESSAGE CLEARED. OPS CHECK GOOD PER AMM 32-00-00
